The Annals of Mathematical Statistics

Remark on the Article "On a Class of Distributions that Approach the Normal Distribution Function" by George B. Dantzig

T. N. E. Greville

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 21, Number 4 (1950), 611-613.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729757

Digital Object Identifier
doi:10.1214/aoms/1177729757

Zentralblatt MATH identifier
0038.28901

JSTOR
links.jstor.org

Citation

Greville, T. N. E. Remark on the Article "On a Class of Distributions that Approach the Normal Distribution Function" by George B. Dantzig. Ann. Math. Statist. 21 (1950), no. 4, 611--613. doi:10.1214/aoms/1177729757. https://projecteuclid.org/euclid.aoms/1177729757


Export citation